Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online
Ask a Urologist   »  

Have redness on penis and getting irritation during urination. Any solution?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8343 Questions
Getting irritation in penies, irritation is high during urination, its in redish slightly buldged the tip of peny what should i do now, its paining a lot Please advise
Posted Thu, 18 Apr 2013 in Penis Problems
Answered by Dr. P. T. Patil 16 minutes later

Thanks for your query. Based on the facts that you have posted, it appears that you have Acute UTI involving external Urinary Meatus and Urethra.

Please get following investigations done
1) Routine Urine test and Urine culture done to trace out the organism causing this infection.
2) Ultrasound Scanning of the abdomen .

Please start taking antibiotics like Ciprofloxacin and Nitrofurantoin with urine alkaliser like Citralka. Once you get culture report may be in 3 days switch on to proper antibiotic as per culture report.
Get prescription of these drugs from your family Physician.

Ensure to consume more water to keep your urine dilute.

Hope I have answered your query.

Please feel free to ask if you have any more questions I shall be happy to help you.

Thanks with Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor